# SDR DALA2021081704758

- Difficulty date: August 16, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 66,968 hours, 8,466 cycles
- System (JASC): 5240 · Service Doors
- Part: Dampener
- Condition: No Test
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3355 DON'T PASS TEST DOOR R3 OF DOOR DAMPING IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED DOOR DAMPER 3R IN CONDITION SERVICEABLE AT PASSENGER CABIN AS PER A330 AMM 52-22. (1913617)
